[Psychotic syndrome after withdrawal of cyproheptadine: remission with olanzapine].
Аннотация
Cyproheptadine is a drug with direct antimuscarinic, antihistaminic (H1) and antiseronergic (5HT2) effects. In spite of its use as an orexigenic agent in normal or anorectic subjects, little is known about its effect in affective, anxiety or psychotic disorders. We present the case of a 14-year patient beginning with a psychotic syndrome after the sudden withdrawal cyproheptadine, achieving a total control of the symptoms with olanzapine at low dose, besides a good family, school and social adaptation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.